On planar supports for hypergraphs

K. Buchin, M.J. Kreveld, van, H. Meijer, B. Speckmann, K.A.B. Verbeek

Research output: Book/ReportReportAcademic

Original languageEnglish
Place of PublicationUtrecht
PublisherUtrecht University
Number of pages10
Publication statusPublished - 2009

Publication series

NameUniversiteit Utrecht. UU-CS, Department of Computer Science
Volume0935
ISSN (Print)0924-3275

Cite this

Buchin, K., Kreveld, van, M. J., Meijer, H., Speckmann, B., & Verbeek, K. A. B. (2009). On planar supports for hypergraphs. (Universiteit Utrecht. UU-CS, Department of Computer Science; Vol. 0935). Utrecht University.